Prostatitis Forum & Social Network

Acute and chronic prostatitis discussion. Arnon Krongrad, MD, moderator.

Hi Everyone,

 

I was wondering if anyone has had hip issues with prostatisis. I am noticing all my pelvic pain is on one side particularly. My right testicle is the one that seems to feel discomfort (it does not hurt to touch it) and as well my right hip tends to be sore and tense (the muscles in particular). I have looked in the mirror and have noticed that the right side of my lower body tends to protrude slightly more than my left.

 

Could this misalignment be potentially causing my prostatisis?

 

Has anyone heard of a link between the two?

Views: 3375

Replies to This Discussion

I am aware of one patient whose prostatitis is associated with severe hip pain. He has been on lots of antibiotics. We know that some antibiotics are associated with orthopedic complaints, e.g. Achilles tendon rupture. So theoretically, it's possible that the sequence was prostatitis leading to antibiotics leading to tendon and/or ligament pains, possibly in the pelvis.

I just got out of hospital with prostatitis. Was diagnosed with malagia prostetica one year ago too, nerve damage in right thigh. Now while recovering from Prost. I feel very warm sensations in thighs as fluid builds up in bladder. Very bad at night since bladder fills while sleeping , thoughts?

Hey John,

How were you diagnosed with nerve damage ? 

I am wondering if I have the same problem since I do a lot of exercise. 

Did your nerve damage cause your prostatisis or was the nerve damaged from prostatisis ? 

I agree with the doctor on this in the Uk 9 out of 10 patients get diagnosed with CCPS

when in actual fact they have CBP it is rare that any injury or muscle would cause 

prostatitis this has been proved in other countries such as italy. 

the fact is ignorance among the UK Uro and medical community mean that proper

tests and treatments are not carried out and in many cases even if the test are carried 

out they will not find the case due to biofilms or unknown pathogens. 

therefore hip or muscular pain are more likely a factor of poor treatment 

and or consequent disease aggravation or in rare cases drug side effects.

http://www.youtube.com/watch?v=hO2YXh0ajnk&feature=player_embedded

RSS

Groups

Off Site Posts

GENERAL DISCLAIMER

The Prostatitis social network is intended for informational and educational purposes only. It is not engaged in rendering medical advice or professional services.

Any person who appears to knowingly solicit and/or render medical advice or promote a professional or commercial service on this site may be removed by the administrators without notice.

Information provided on this site should not be used for diagnosing or treating acute or chronic prostatitis or any other health problem or disease.

The Prostatitis social network is not a substitute for professional care. If you have or suspect you may have a health problem, please consult your health care provider.

© 2017   Created by Arnon Krongrad, MD.   Powered by

Badges  |  Report an Issue  |  Terms of Service